MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ALTRUA 40; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)

BOSTON SCIENTIFIC CORPORATION ALTRUA 40; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Model Number S401
Medical Device Problem Codes Premature Discharge of Battery (1057); Interrogation Problem (4017)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/19/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This product has not been returned to boston scientific, and as a result, laboratory analysis could not be conducted.The associated investigation determined that battery status indicators were different than expected based on information provided to boston scientific.Factors influencing the estimated longevity remaining calculation include pacing rate, amplitude, pulse-width and lead impedance.Any (even slight) changes in these factors will impact the battery consumption calculation and therefore the remaining longevity estimate.
 
Event or Problem Description
It was reported that this pacemaker had varying longevity estimates.In (b)(6) 2014 there was 4.5 years remaining.In (b)(6) 2016 it was 3 years but in (b)(6) 2020 there is more than 5 years and battery status is beginning of life (bol).Boston scientific technical services (ts) noted that due to lack of therapy needs this is not unexpected.Additional information received indicates that there has been difficulty interrogating this device.In the past the device could not be interrogated while the patient was laying down but could while they were seated.More recently the device could not be interrogated despite trying two different programmers, two different power cables and three different wands.After an hour of trying to interrogate the physician stopped trying.The device is not needed by the patient as they have been in permanent atrial fibrillation (af) for years.

Brand Name
ALTRUA 40
Common Device Name
IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key10237466
Report Number2124215-2020-12484
Device Sequence Number536641
Product Code LWP
UDI-Device Identifier00802526484438
UDI-Public00802526484438
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
N970003/S096
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/27/2011
Device Model NumberS401
Device Catalogue NumberS401
Device Lot Number568554
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/19/2020
Initial Report FDA Received Date07/06/2020
Patient Sequence Number1